Oral contraceptive-induced esophageal ulcer - Two cases and literature review

Ran Oren, Alexander Fich

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Two patients with esophageal ulcers following ingestion of oral contraceptives are presented. Without discontinuing the drug, but providing that the pills were correctly ingested, the ulcers completely healed. This new adverse side effect of oral contraceptive emphasizes once more what appears to be a never-ending problem due to the lack of awareness of the prescribing physician.

Original languageEnglish
Pages (from-to)1489-1490
Number of pages2
JournalDigestive Diseases and Sciences
Volume36
Issue number10
DOIs
StatePublished - 1 Oct 1991
Externally publishedYes

Keywords

  • drug injury
  • esophageal ulceration
  • oral contraceptives

Fingerprint

Dive into the research topics of 'Oral contraceptive-induced esophageal ulcer - Two cases and literature review'. Together they form a unique fingerprint.

Cite this